I weaned off of trileptal (1800mg) and 375mg lithium the week before Thanksgiving. It took about a week and a half to get to zero mg. I did it under dr's orders to prepare for ECT.
I experienced some insomnia and other withdrawal effects while I was tapering them. Now, I am having really strange sensations - actually numbness all over my body. I feel like I am running a fever, but when I take my temp there is no fever there. It feels like my brain has hardened. This has been going on for four days now. It won't go away. I am very scared of this staying forever. I can't focus on anything and just sit and stare at the tv for hours at a time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.